MathSciNet Relay Station
MathSciNet bibliographic data
MR2814776 (2012e:11193) 11S15
Yoshida, Manabu Ramification of local fields and Fontaine's property $({\rm P}\sb m)$. J. Math. Sci. Univ. Tokyo 17 (2010), no. 3, 247–265 (2011).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement